# SDR COMA0760103

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 16,143 hours, 13,468 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Loose
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 7451 - AFTER TAKEOFF FROM CVG A LOUD RUMBLING NOISE WAS EMANATING FROM UNDER THE FLOOR AREA, FLIGHT RETURNED TO CVG FOR INVESTIGATION.  RESEALED THE BELLY FAIRINGS.
